6 October 2014

“Raising” awareness for blindness

CBS and NBC reported yesterday that use of Viagra can cause temporary or even permanent blindness. http://www.nbcnews.com/id/8004291/ns/health-mens_health/t/blindness-noted-men-using-impotence-drugs/

I was like – Wait a minute. Isn’t that how it works anyways? I thought he pops in a blue pill, loses eyesight, now no more cares how she looks like and the inevitable follows. That is not how it works? ๐Ÿ™‚

I feel really sorry for the octogenarians and nonagenarians who had been taking low dosage of Viagra just to stop peeing in their shoes – now they will have no ability to decide which way to shoot. Remember those Haunted Mansion rides in Disneyland? You wait for an hour for a two minute ride in complete darkness? Yeah, they are going to rename that after Viagra now:-)

Evidently this was first reported from Improve Comedy clubs countrywide where small time comedians took Viagra to become “stand up” comedians and soon after getting onto the stage, reported many people yelling from their right side “We are here”!!! ๐Ÿ™‚

I personally feel the solution could be as simple as making an eye ointment out of Viagra. That should make everybody look hard ๐Ÿ™‚



Posted October 6, 2014 by Rajib Roy in category "Humor

16 COMMENTS :

  1. By Atanu Bhadra on

    The pharmacokinetics of eye oint and pills are different The timing will not match leading to misfiring with Wodehouseian consequences. If you still have an inclination for ointments we can try a different site of application maybe more to the point .On another note we have always been told that Love is blind ..hence the blindfolded CUPID So awareness about blind can have a brand ambassador MR CUPID

    Reply
  2. By Marek Cyzio on

    This side effect enforces theory man has two brains but only enough blood to keep one working. When using Viagra the bottom brain is fully activated and it has no optical sensors attached. Hence temporary blindness.

    Reply
  3. By Sibapriya Dasgupta on

    So you know that the pills are coloured blue, eh! And weren’t you a practicing stand up comedian once upon a time?Since when have you started wearing dark glasses, hope it dosen’t make any difference! Well, no personal offence meant, we are referring everything below the belt though headache is a very common side effect!!!

    Reply
  4. By Rajib Roy on

    Sibapriya , you can never have a splitting headache. You know why? “Agar split-hi ho gaya to head ek kahan raha?” ๐Ÿ™‚

    Reply
  5. By Sibapriya Dasgupta on

    Sheer diversionary tactics! Actually you know schizoid persons have split personalities and hence allegorically speaking biheaded! But why are you skirting the basic questions? HaHa!!!

    Reply
  6. By Sibapriya Dasgupta on

    As you know Atanu, the pain threshold are different for different people! And by now the very mention of Rajib’s so called ‘ointment’ or should I call it ‘balm’ ,which acts like a counterirritant, has tipped the scale from 5 down to 1 !!!

    Reply

Leave a Reply

Your email address will not be published.


This site uses Akismet to reduce spam. Learn how your comment data is processed.